I have been on 25 mg of Zoloft a day for 3 weeks. Most of my side effects have subsided, but my skin started itching 2 days ago. I don't have a visible rash, but my nose, arms, torso, and neck all itch. Did anyone else have this side effect on Zoloft?
Sertraline and Itching?
Question posted by AJackson17 on 23 April 2015
Last updated on 12 July 2021 by WildcatVet
Pruritus is an uncommon side effect of Zoloft (sertraline) that affects about 0.1-1.0% of users.
This link may help,
How about trying for 6 months to find a reason for this, after going to 23 doctors including dermatologist, allergists, psychiatrist, internal medicine, and endocrinologist. After reading your questions I think you may have given me my first lead. Thanks a million!!!
I take 25mg Zoloft per day for anxiety the itching is a side effect mine started six weeks after I took it. But I take a citrazine allergy tab now in the morning and I can cope with it . It goes after hour or so and sometimes I can avoid the episode . Hope this helps you
I have been on 25 mg of Zoloft for 5 weeks and I only started itching 4 days ago. My face, neck, and arms itch so bad that I can't stay asleep. It almost feels like I am getting bit by something, but there's nothing there. Does it go away?
You maybe having an allergic reaction and need to contact the doctor and let them know of your symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.